# SDR 95ZZZX3099

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N600G
- Make and model: Hwksly HS125600A
- Aircraft serial: 256066
- System (JASC): 2730 · Elevator Control System
- Part: Elev Quadrant
- Part number: 25CT223
- Condition: Corroded
- Location: Aft Of Horz Stab
- Part time: 9,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE ELEVATOR QUADRANT, WHITE POWDER WAS NOTED AROUND THE UPPER CONTROL CABLE ATTACH POINT BARREL.  REMOVAL OF BOTH CABLES FOUND DEEP CORROSION IN THE CONTROL CABLE ATTACH POINTS ON THE QUADRANT, THE 2400-HOUR 24 AND 48-MONTH INSPECTION CALL OUT FOR AN INSPECTION OF COMPONENTS AND CABLES IN THE HORIZONTAL STABILIZER AREA.  NOTHING ABOUT REMOVING CABLES, WITHOUT REMOVING THE CONTROL CABLES AND BARRELS FROM QUADRANT, THIS AREA WOULD NOT BE LOOKED AT.
